RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1982, Volume 37, Issue 6(228), Pages 53–74 (Mi umn3944)  

This article is cited in 12 scientific papers (total in 12 papers)

On the general theory of random fields on the plane

A. A. Gushchin


Full text: PDF file (1386 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1982, 37:6, 55–80

Bibliographic databases:

Document Type: Article
UDC: 519.21
MSC: 60G60, 60G48, 82B20
Received: 26.06.1982

Citation: A. A. Gushchin, “On the general theory of random fields on the plane”, Uspekhi Mat. Nauk, 37:6(228) (1982), 53–74; Russian Math. Surveys, 37:6 (1982), 55–80

Citation in format AMSBIB
\Bibitem{Gus82}
\by A.~A.~Gushchin
\paper On the general theory of random fields on the plane
\jour Uspekhi Mat. Nauk
\yr 1982
\vol 37
\issue 6(228)
\pages 53--74
\mathnet{http://mi.mathnet.ru/umn3944}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=683273}
\zmath{https://zbmath.org/?q=an:0515.60053}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1982RuMaS..37...55G}
\transl
\jour Russian Math. Surveys
\yr 1982
\vol 37
\issue 6
\pages 55--80
\crossref{https://doi.org/10.1070/RM1982v037n06ABEH004023}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1982RT03800005}


Linking options:
  • http://mi.mathnet.ru/eng/umn3944
  • http://mi.mathnet.ru/eng/umn/v37/i6/p53

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Ely Merzbach, David Nualart, “Different kinds of two-parameter martingales”, Isr J Math, 52:3 (1985), 193  crossref  mathscinet  zmath  isi
    2. I. V. Evstigneev, “Stochastic extremal problems and the strong Markov property of random fields”, Russian Math. Surveys, 43:2 (1988), 1–49  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    3. Nikos E. Frangos, Peter Imkeller, “The continuity of the quadratic variation of two-parameter martingales”, Stochastic Processes and their Applications, 29:2 (1988), 267  crossref
    4. Eugenio Saavedra, “C-tightness criterion for non-adapted random fields”, Stochastic Processes and their Applications, 46:2 (1993), 213  crossref
    5. Marco Dozzi, B. Gail Ivanoff, Ely Merzbach, “Doob-meyer decomposition for set-indexed submartingales”, J Theoret Probab, 7:3 (1994), 499  crossref  mathscinet  zmath
    6. Diane Saada, Dean Slonowsky, “The set-indexed Ito integral”, J Anal Math, 94:1 (2004), 61  crossref  mathscinet  zmath  isi
    7. N. A. Kolodij, “Some properties of random fields connected with stochastic integrals with respect to strong martingales”, J. Math. Sci. (N. Y.), 137:1 (2006), 4531–4540  mathnet  crossref  mathscinet  zmath  elib
    8. Murray D. Burke, Dandong Feng, “The proportional hazards regression model with staggered entries: A strong martingale approach”, Stochastic Processes and their Applications, 116:8 (2006), 1195  crossref
    9. N. A. Kolodij, “Two-Parameter Stochastic Volterra Equations”, Math. Notes, 86:4 (2009), 493–504  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    10. N. A. Kolodii, “Existence and continuity with respect to parameter of solutions to stochastic Volterra equations in a plane”, Russian Math. (Iz. VUZ), 54:2 (2010), 16–27  mathnet  crossref  mathscinet  zmath  elib
    11. N. A. Kolodij, “On the measurability with respect to a parameter of stochastic integral driven by two-parametric strong martingale”, Theory Probab. Appl., 56:1 (2012), 132–140  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    12. N. A. Kolodii, “Inequalities for the moments of stochastic integrals and stochastic Volterra equations driven a two-parameter Wiener process”, Siberian Math. J., 54:5 (2013), 829–840  mathnet  crossref  mathscinet  isi
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:223
    Full text:75
    References:11
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019